# SDR SWIA200210612

- Difficulty date: January 30, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,647 hours, 6,687 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO WING OVERHEAT MSG.  ACCOMPLISHED HIGH POWER ENG RUN WITH CREW ASSISTANCE.  COULD NOT DUPLICATE.  SYSTEM OPS CHECKS GOOD.
